# SDR ASAA2021100736230

- Difficulty date: October 7, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 55,559 hours, 16,648 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 106788A144E
- Part serial: N34318
- Condition: Faulty
- Location: Lmlg Wheel Well
- Part time: 25,649 hours, 7,539 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING APU START. GROUNDED - YES. PERFORMED APU SHUTOFF VALVE OPERATIONAL TEST FOUND VALVE TO BE FAULTING REF B737-800 AMM 28-25-02-710-801. REQUIRES REPLACEMENT. REMOVED AND REPLACED APU FUEL SHUTOFF VALVE ACTR AS REQUIRED REF AMM 28-25-02-400-801. ACCOMPLISHED APU FUEL SHUTOFF VALVE ACT OPS CK OPS CKD GOOD REF AMM 28-25-02-710-801. STARTED APU OPS CKD NORMAL. ACCOMPLISHED APU BITE CK NO FAULTS FOUND REF FIM TASK 49-60 TASK801.
